Limit behaviour of solutions to equivalued surface boundary value problem for p-Laplacian equations: II

Authors
Citation
Fq. Li, Limit behaviour of solutions to equivalued surface boundary value problem for p-Laplacian equations: II, MATH METH A, 24(10), 2001, pp. 745-751
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
ISSN journal
0170-4214 → ACNP
Volume
24
Issue
10
Year of publication
2001
Pages
745 - 751
Database
ISI
SICI code
0170-4214(20010710)24:10<745:LBOSTE>2.0.ZU;2-P
Abstract
In this paper (which is a continuation of Part-I), we discuss the limit beh aviour of solutions to boundary value problem with equivalued surface for p -laplacian equations in the case of 1 < p <less than or equal to> 2 - 1/N w hen the equivalued surface boundary shrinks to a point in certain way. Copy right (C) 2001 John Wiley & Sons, Ltd.